• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Asymptotic theory of linear water waves in a domain with nonuniform bottom with rapidly oscillating sections

Russian Journal of Mathematical Physics. 2016. Vol. 23. No. 4. P. 455-474.
Dobrokhotov S. Y., Grushin V. V., Sergeev S. A., Tirozzi B.

A linear problem for propagation of gravity waves in the basin having the bottom of a form of a smooth background with added rapid oscillations is considered. The formulas derived below are asymptotic ones; they are quite formal, and we do not discuss the problem concerning their uniformness with respect to these parameters.